Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2015, 6:45 PM CDT for Hemphill County, Lipscomb County, Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 6:45 PM CDT (23:45 UTC)
- Expired
- Apr 16, 2015, 7:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hemphill County, TX, Lipscomb County, TX
The radar
The Amarillo radar (KAMA), 156 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 7:03 PM CDT | HAIL 3.33 | 2 Ne Allison, TX | |
| Apr 16, 7:06 PM CDT | HAIL 1 | 8 Nnw Allison, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
913
WUUS54 KAMA 162345
SVRAMA
TXC211-295-170030-
/O.NEW.KAMA.SV.W.0040.150416T2345Z-150417T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
645 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 730 PM CDT
* AT 644 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF GLAZIER TO 6 MILES NORTH OF
ALLISON...AND MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
LAKE MARVIN... GLAZIER... HIGGINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3562 10030 3618 10031 3634 10000 3562 10000
TIME...MOT...LOC 2346Z 276DEG 24KT 3608 10016 3569 10010
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BRB2 follow-up statements
184
WWUS54 KAMA 170009
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT THU APR 16 2015
TXC211-295-170030-
/O.CON.KAMA.SV.W.0040.000000T0000Z-150417T0030Z/
HEMPHILL TX-LIPSCOMB TX-
709 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LIPSCOMB AND EASTERN HEMPHILL COUNTIES UNTIL 730 PM CDT...
AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF SHATTUCK TO 5 MILES NORTH OF
ALLISON...AND MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
LAKE MARVIN... HIGGINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3562 10021 3629 10011 3634 10000 3562 10000
TIME...MOT...LOC 0009Z 261DEG 18KT 3625 10000 3568 10009
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BRB326 WWUS54 KAMA 170026 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 726 PM CDT THU APR 16 2015 TXC211-295-170037- /O.EXP.KAMA.SV.W.0040.000000T0000Z-150417T0030Z/ HEMPHILL TX-LIPSCOMB TX- 726 PM CDT THU APR 16 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIPSCOMB AND EASTERN HEMPHILL COUNTIES WILL EXPIRE AT 730 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3562 10021 3629 10011 3634 10000 3562 10000 TIME...MOT...LOC 0027Z 261DEG 18KT 3626 9989 3569 9998 $$ BRB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:25 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 16, 6:25 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 625 PM CDT THU APR 16 2015 .AVIATION... CONVECTION ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON WILL CAUSE A COMPLICATED TAF CYCLE THROUGH ROUGHLY 6Z THIS EVENING FOR ALL TERMINALS. HAVE CARRIED VCTS FOR ALL TERMINALS AND HAVE REMOVED MENTION FROM PREVAILING BASED ON HI-RES MODELS. SHOULD A CORE MOVE OVER THE TERMINALS WE WILL LIKELY SEE A QUICK DROP IN VISIBILITY AND CEILINGS TO IFR OR LOWER. UPDATES ARE LIKELY DURING THE FIRST 6 HOURS OF THIS TAF ISSUANCE. OVERNIGHT WE COULD SEE A MVFR DECK DEVELOP ACROSS THE TERMINALS AS LOW LEVEL MOISTURE IS VERY AMPLE. DRIER AIR MOVES INTO THE AREA ON FRIDAY TO MIX OUT THE LOW CLOUDS AND BRING A RETURN TO VFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 307 PM CDT THU APR 16 2015/ DISCUSSION... RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR TODAY. LONG TERM SECTION BELOW. WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME. LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA. RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL MOISTURE SEEN IN REGIONAL OBSERVATIONS. CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM SHEAR. ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT. BRB LONG TERM... THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY. NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW. FIRE WEATHER... ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SATURDAY. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT THU APR 16 2015 OKZ001>003-TXZ001>020-170800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 255 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND ON FRIDAY.
In the hours before
Local storm report, Apr 16, 5:13 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
&&
EVENT NUMBER AMA1500363
FENNERLocal storm report, Apr 16, 5:16 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
&&
CORRECTED EVENT TIME
EVENT NUMBER AMA1500363
LGLocal storm report, Apr 16, 5:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO 5 S MIAMI 35.62N 100.64W
04/16/2015 GRAY TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1500364
LGLocal storm report, Apr 16, 6:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
604 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 5 SSE MIAMI 35.62N 100.59W
04/16/2015 M3.00 INCH ROBERTS TX STORM CHASER
HAIL AT LEAST 3 INCHES IN DIAMETER ON FM 1268.
&&
EVENT NUMBER AMA1500365
FENNERLocal storm report, Apr 16, 6:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 9 N ALLISON 35.74N 100.10W
04/16/2015 HEMPHILL TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1500366
LGLocal storm report, Apr 16, 6:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 5 NW ALLISON 35.66N 100.16W
04/16/2015 M1.75 INCH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500367
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:29 PM CDT | Special Weather Statement | AMA | Donley | 61 min |
| Apr 15, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 50 min |
| Apr 15, 8:08 PM CDT | Special Weather Statement | AMA | Collingsworth | 67 min |
| Apr 15, 8:11 PM CDT | Special Weather Statement | AMA | Carson | 79 min |
| Apr 15, 9:22 PM CDT | Special Weather Statement | AMA | Roberts | 53 min |
| Apr 15, 10:04 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 56 min |
| Apr 15, 11:23 PM CDT | Special Weather Statement | AMA | Hansford, Lipscomb, Ochiltree | 52 min |
| Apr 16, 1:43 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 62 min |
| Apr 16, 1:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Apr 16, 2:15 PM CDT | Special Weather Statement | AMA | Randall | 30 min |
| Apr 16, 2:17 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 28 min |
| Apr 16, 2:24 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 66 min |
| Apr 16, 2:32 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Apr 16, 2:45 PM CDT | Tornado Warning | AMA | Roberts | 30 min |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 58 min |
| Apr 16, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 57 min |
| Apr 16, 3:04 PM CDT | Special Weather Statement | AMA | Randall | 26 min |
| Apr 16, 3:07 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 38 min |
| Apr 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 30 min |
| Apr 16, 3:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 44 min |
| Apr 16, 3:35 PM CDT | Special Weather Statement | AMA | Randall | 25 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| Apr 16, 3:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 28 min |
| Apr 16, 3:52 PM CDT | Tornado Warning | AMA | Carson | 7 min |
| Apr 16, 3:59 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 4 hr |
| Apr 16, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Apr 16, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 60 min |
| Apr 16, 4:48 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Roberts | 3 hr |
| Apr 16, 5:01 PM CDT | Tornado Warning | AMA | Gray | 29 min |
| Apr 16, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 32 min |
| Apr 16, 5:16 PM CDT | Tornado Warning | AMA | Gray, Roberts | 29 min |
| Apr 16, 5:25 PM CDT | Tornado Warning | AMA | Hemphill | 35 min |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 5 hr |
| Apr 16, 5:39 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 51 min |
| Apr 16, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 59 min |
| Apr 16, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 61 min |
| Apr 16, 6:20 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 25 min |
| Apr 16, 6:30 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 45 min |
| Apr 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 33 min |
| Apr 16, 6:58 PM CDT | Tornado Warning | AMA | Wheeler | 37 min |
| Apr 16, 6:59 PM CDT | Areal Flood Advisory | AMA | Wheeler | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.